# SDR SWAA2014111834261

- Difficulty date: October 4, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 70,246 hours, 65,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link Assy
- Part number: 65237737
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER HINGE LINK TORQUE TUBE STRUCTURE CRACKED.  R & R LINK ASSEMBLY IAW AMM.
